# SDR GTIA201310151001

- Difficulty date: September 21, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 28,631 hours, 13,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT/PHASED ARRAY INSPECTION,  IDENTIFIED CORROSION ON RT WING TOP SKIN BEHIND REAR SPAR AT RIB-9, FWD R2 SPOILER.
